# SDR ASAA2024121354546

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 65,759 hours, 23,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED EMERGENCY LIGHT ROW 16 ABC NOT ILLUMINATED. GROUNDED - YES. PERFORMED OPS-TEST OF EMER LTS FOR ROW 16 ABC/DEF: ALL LIGHTS @ THAT LOCATION WORKS: NO FAULTS FOUND: OK REF AMM 33-51-00-710-801.
